# SDR YENA2022051700491

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 257
- Aircraft time: 34,537 hours, 22,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON INTERNAL SKIN BTW FR86/FR87 AND STGR 29L/28L; REMOVED CORROSION AND EVALUATED. FOUND OUT OF LIMITS. PER EMB 190 SRM 53-23-01/ADS51. PERFORMED REPAIR PER EC E22-324-01, ETI 190-22-561 REV 6 AND EDT2022-190-015055 REVD. WORK ACCOMPLISHED ON TOMX NR 00411.
